# SDR I5PA2025041638801

- Difficulty date: April 13, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 105,956 hours, 27,064 cycles
- Engine: Pwa PW2037
- Engine time: 74,731 hours, 24,089 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 915C
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE411 - ESI (ETOPS)   LH BLEED OFF ON CLIMB.  REPLACED LH HP PILOT PER APPLICABLE AMM.
